Your reply to my 3/25/05
Mar 26, 2005
Yes, I had the wrong spelling. Back to my original question, can this have the side effects (after completed from a 30+ day treatment) continue on for a long period of time? Mine went on (the same ones I started with 2 days after starting meds), until a year later when I finally had surgery to correct it. In all the information of side effects and the medicine i had looked up, it all says that these two meds have not been around long enough or used long enough to know the long term effects. What is your opinion on this. Also, what is the third medicine that is used with this HIV "coctail" you were speaking of? Thanks for your help, court is getting close.
Response from Dr. Henry
The 3rd drug is most drug combinations is either a protease inhibitor or a non-nucleoside reverse transcriptase inhibitor. For most (99%) of side effects due to HIV drugs taken for a month-the symptoms would resolve once the drugs stopped over weeks to months. It is possible to have a genetic predisposition or an idiosyncratic susceptibility (I have seen 1 patients develop acute peripheral neuropathy within weeks of starting D4T) but overall that is very usual to have symptoms induced by 4 weeks of HIV drugs persist one year later. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Penis A Sign Of Acute HIV Infection?
- Odds Of Getting HIV Sex With A Prostitute
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
- Sore On Penis After Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.